# SDR DU4R2023062000023

- Difficulty date: June 20, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N245NV
- Make and model: Airbus A320-214
- Aircraft serial: 1550
- Aircraft time: 575,144 hours, 36,149 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Flange
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fr 68, S-22
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO, LAKE CITY, FLORIDA FOUND RH FRAME 68, STR. 22 FLANGE HAS CRACK INDICATION ON LOWER SIDE APPROX. 1.5 INCHES LONG.  S/O 193147 N/R # 22001/ NR-01151796
